# SDR MASA2011122364261

- Difficulty date: December 23, 2011
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- Aircraft time: 20,319 hours, 16,278 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE CABIN EMERGENCY CEILING FLOOD LIGHT INOPERATIVE.  RELAMPED.
